# SDR R61A2022010500017

- Difficulty date: December 10, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 46,094 hours, 25,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION CENTER FUSELAGE LOWER FRAME SHEAR CLIP. SHEAR CLIP REPLACED IAW SRM 51-41-01 AND -02
